# SDR UALA2011030701093

- Difficulty date: March 5, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 52,593 hours, 19,396 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Bolt
- Condition: Sheared
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT SHEARED THAT APPEARS TO ATTACH FLOORBEAMS TOGETHER.  LOCATION IS AFT PIT, FWD WALL, ABOVE UPPER RT CORNER.  REPLACED BOLT FOR FLOORBEAMS.  REINSTALLED FLOOR AND SIDE WALL PANELS.
